Circuits, Systems, and Signal Processing

, Volume 31, Issue 6, pp 1973–1983

On Finite-Time Stochastic Stability and Stabilization of Markovian Jump Systems Subject to Partial Information on Transition Probabilities


DOI: 10.1007/s00034-012-9420-3

Cite this article as:
Zuo, Z., Li, H., Liu, Y. et al. Circuits Syst Signal Process (2012) 31: 1973. doi:10.1007/s00034-012-9420-3


The problems of finite-time stochastic stability and stabilization for a class of linear Markovian jump systems subject to partial information on transition probabilities are considered in this paper. By introducing the concept of finite-time stochastic stability for linear Markovian jump systems, a new method is proposed to ensure that the state trajectory remains in a bounded region of the state space in mean square sense over a pre-specified finite-time interval. Based on this stability result, the finite-time stochastic stabilization criterion is then given. Finally, two numerical examples are shown to illustrate the effectiveness of the proposed method.


Markovian jump systems Finite-time stochastic stability Partial information on transition probabilities 

Copyright information

© Springer Science+Business Media, LLC 2012

Authors and Affiliations

  • Zhiqiang Zuo
    • 1
  • Hongchao Li
    • 1
  • Yi Liu
    • 1
  • Yijing Wang
    • 1
  1. 1.Tianjin Key Laboratory of Process Measurement and Control, School of Electrical Engineering and AutomationTianjin UniversityTianjinP.R. China

Personalised recommendations